| Model Number |
H74939031601610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k141150, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0mmx150mmx150cm sterling balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after first inflation at 10 atmospheres.The device was removed using normal method without issue and the procedure was completed with a different device.There was no patient injury as a result of this event.
Additional Manufacturer Narrative
Updated e1: initial reporter first name.Updated e1: initial reporter email.G4 - premarket / 510(k) #: k141150, k162350.
Event or Problem Description